# SDR AALA20160726006

- Difficulty date: July 25, 2016
- Submitted: July 26, 2016
- Operation: Air carrier
- Aircraft: N977NN
- Make and model: Boeing 737823
- Aircraft serial: 31225
- Aircraft time: 3,019 hours, 1,168 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 02061541205
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

G2 GALLEY LEFT SIDE AISLE EMERGENCY LIGHT FOUND BROKEN AND TAPED.  AIRCRAFT WAS GROUNDED.  REMOVED AND REPLACED LIGHT IAW AMM 33-51-14. OPERATIONAL CHECK NORMAL.
